# SDR FDEA201109013619

- Difficulty date: September 1, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL 162CF EXPOSE HONEYCOMB REF. AMM 53-10-20-06.  FABRICATED FLOOR PANEL IAW DWG SRZ25-005 REV. J  MAJOR REPAIR IAW GMM6-2-100
